# SDR DU4R2007064

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N789BV
- Make and model: Doug MD 83
- Aircraft serial: 49789
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1174-1193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED CUSP WEB AT LT O/B FS 1175.  REPAIRED BY CUTTING OUT CORRODED SECTION FROM FS 1174 TO FS 1193.  FABRICATED AND INSTALLED REPAIR CUSP WEB 21 BY 15 FROM 7075-T6 .025 IAW MD-80 SRM 51-70-4.
